# SDR ASAA2017062721221

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,341 hours, 12,481 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Unsecure
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED AMBER MESSAGE DISPLAYED ON FIRST OFFICER SIDE. CAPTAIN`S RADAR WORKS NORMAL.  ACFT GROUNDED.  CONFIRMED FAULT.  FOUND RADAR TRANSCEIVER NOT SECURED ON MOUNT.  PULLED & RESET TWO CIRCUIT BREAKERS.  SECURED IAW AMM 34-43-41, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 34-43-00-710-802-001.
